MathSciNet Relay Station
MathSciNet bibliographic data
MR2038738 (2004k:37177) 37L30 (35B41 35Q35 76A05 76D03)
Zhao, Caidi; Li, Yongsheng $H\sp 2$-compact attractor for a non-Newtonian system in two-dimensional unbounded domains. Nonlinear Anal. 56 (2004), no. 7, 1091–1103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement